# SDR MALA030525

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Lav Service
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2917, AIRFRAME VIBRATION FELT ABOVE 190 KNOTS.  AIR RETURN TO DTW FOR INSPECTION.  MAINTENANCE FOUND LAVATORY SERVICING DOOR PANEL OPEN, RESECURED.  PERFORMED VISUAL INSPECTION OF EXTERIOR OF A/C FOR DISCREPANCIES, NONE NOTED.  ALL CHECKS GOOD.
